# SDR C2XA95IA070

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017056017
- Condition: Cracked
- Location: Lt Wing R16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING RIB NR 16, NR 3 LOWER SKIN SUPPORT WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN SUPPORT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT, TT, 11,575.6, CYC, 16,520.  (X)
